# SDR SWIA200514651

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 29,228 hours, 25,176 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372445
- Part serial: 4PFP
- Condition: Malfunctioned
- Location: Air Data
- Part time: 2,536 hours, 1,998 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAP PAST 20 DEGREES FLAP OVERSPEED CLACKER OCCURRED.  REMOVED AND REPLACED ADC IAW MM 34-13-01. OPERATIONAL CHECK GOOD.
